Alert archive / Colorado / Red Flag Warnings in 2020
Red Flag Warning 44, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 26, 2020, 2:49 PM MDT for 5 counties in Colorado. It took effect at Jun 27, 2020, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2020, 2:49 PM MDT (20:49 UTC)
- In effect from
- Jun 27, 2020, 1:00 PM MDT
- Expired
- Jun 27, 2020, 7:47 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969 WWUS85 KPUB 262049 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 249 PM MDT Fri Jun 26 2020 ...A Red Flag Warning has been issued for 1 PM through 8 PM Saturday for gusty winds, low relative humidity, high Haines indices, and isolated dry lightning for fire weather zone 224, which includes the San Luis Valley... COZ224-271300- /O.UPG.KPUB.FW.A.0034.200627T1900Z-200628T0200Z/ /O.NEW.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 249 PM MDT Fri Jun 26 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and high haines indices, which is in effect from 1 PM to 8 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 13 percent. * Additional Info...Isolated dry lightning is possible. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread with the potential for dry lightning to cause fire ignition. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
623 WWUS85 KPUB 270507 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1107 PM MDT Fri Jun 26 2020 ...A Red Flag Warning is in effect from 1 PM through 8 PM Saturday for gusty winds, low relative humidity, high Haines indices, and isolated dry lightning for fire weather zone 224, which includes the San Luis Valley... COZ224-272115- /O.CON.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1107 PM MDT Fri Jun 26 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 13 percent. * Additional Info...Isolated dry lightning is possible. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread with the potential for dry lightning to cause fire ignition. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
571 WWUS85 KPUB 270953 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 353 AM MDT Sat Jun 27 2020 ...A Red Flag Warning is in effect from 1 PM through 8 PM today for gusty winds, low relative humidity, high Haines indices, and isolated dry lightning for fire weather zone 224, which includes the San Luis Valley... COZ224-280200- /O.CON.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 353 AM MDT Sat Jun 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Additional Info...Isolated dry lightning is possible. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread with the potential for dry lightning to cause fire ignition. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
516 WWUS85 KPUB 272110 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 310 PM MDT Sat Jun 27 2020 ...A Red Flag Warning remains until 8 PM today for gusty winds, low relative humidity, high Haines indices, and isolated dry lightning for fire weather zone 224, which includes the San Luis Valley... ...A Fire Weather Watch has been issued for Monday afternoon and evening for gusty winds, low relative humidity, and high Haines indices for fire weather zones 222, 224, 225, and 229 which includes the San Luis Valley, the Sangre De Cristo and Wet Mountains, Wet Mountain Valley...and Fremont and Huerfano Counties... COZ224-281315- /O.NEW.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/ /O.CON.KPUB.FW.W.0044.000000T0000Z-200628T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 310 PM MDT Sat Jun 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity, and high haines indices, which is in effect from Monday afternoon through Monday evening. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 15 to 25 mph today. Southwest winds 15 to 25 mph with gusts up to 40 mph possible on Monday. * Relative Humidity...As low as 10 percent. * Additional Info...Isolated dry lightning is possible today. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread with the potential for dry lightning to cause fire ignition. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-225-229-281315- /O.NEW.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- 310 PM MDT Sat Jun 27 2020 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 222...225 AND 229... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity, and high haines indices, which is in effect from Monday afternoon through Monday evening. * Affected Area...Fire Weather Zones 222...225 and 229. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
004 WWUS85 KPUB 280147 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 747 PM MDT Sat Jun 27 2020 ...A Fire Weather Watch is in effect for Monday afternoon and evening for gusty winds, low relative humidity, and high Haines indices for fire weather zones 222, 224, 225, and 229 which includes the San Luis Valley, the Sangre de Cristo and Wet Mountains, Wet Mountain Valley...and Fremont and Huerfano Counties... COZ224-281800- /O.CAN.KPUB.FW.W.0044.000000T0000Z-200628T0200Z/ /O.CON.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 747 PM MDT Sat Jun 27 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has cancelled the Red Flag Warning. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 9 percent. * Additional Info...Isolated dry lightning is possible today. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread with the potential for dry lightning to cause fire ignition. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-225-229-281800- /O.CON.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- 747 PM MDT Sat Jun 27 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 222...225 AND 229... * Affected Area...Fire Weather Zones 222...225 and 229. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 26, 11:27 AM MDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 26, 11:27 AM MDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1127 AM MDT Fri Jun 26 2020 .SHORT TERM...(Today and tonight) Issued at 432 AM MDT Fri Jun 26 2020 ...Severe storms remain possible across southeastern Colorado this afternoon and evening... Current water vapor imagery and upper air analysis is indicating modest westerly flow aloft across the region as an embedded short wave continues to translate east across the northern High Plains. Water vapor imagery is also indicating secondary energy digging across the Great Basin with embedded energy translating across central Utah at this time. Passing northern High Plains system sent a backdoor front across the eastern plains early this morning, with best pressure rises across the southern I-25 Corridor at this time. Low level moisture continues to increase across the plains within breezy northerly winds behind the passing front, with GOES imagery indicating some stratus developing along and north of the Palmer Dvd early this morning. Today and Tonight...Latest models remain in good agreement of increasing westerly flow aloft across the region as the secondary weak embedded wave translates across the central Rockies this afternoon, which continues out across the eastern plains and into western Kansas through tonight. In response, the northerly low level flow across the plains will transition to a more east to southeast upslope flow through the early afternoon, keeping low level moisture and dew pts in the 50s in place across southeast Colorado, with progged CAPE values of 1500-2000 j/kg across the plains this afternoon. Model soundings keep the plains generally capped through the early afternoon, with higher res models remaining consistent with scattered storms developing across the higher terrain of the central mountains between 18-20Z, with storms spreading east across the high mountain valleys through the Pikes Peak region between 19- 21Z. Storms look to continue to push east across the I-25 Corridor through the late afternoon, forming a convective cluster pushing east across the far southeast plains through the evening. Latest guidance indicates the best shear to remain along and north of the Hwy 50 Corridor and have added the mention for severe storms this afternoon and evening across this area. The main storm threats continue to be large hail up to 1.5 inches in diameter and damaging outflow winds of up 70 mph. Locally heavy rainfall will also be possible with storms as PWATS increase to over an inch across the plains, though storm movement of 20-30kts will limit the flash flooding risk. Storms will clear from west to east through the evening hours, with clearing skies expected through the overnight hours. Temperatures today will be a few degrees up to 10 degrees cooler than yesterday, most notable across the plains. .LONG TERM...(Saturday through Thursday) Issued at 432 AM MDT Fri Jun 26 2020 Saturday...A shortwave trough is expected to move across the region, bringing a round of showers and thunderstorms to the area. Storms are anticipated to form over the mountains during the early afternoon before spreading to the adjacent lower elevations. Latest guidance continues to indicate that limited coverage is anticipated east of I-25, so have left PoPs rather low in that area. However, guidance is indicating CAPE values are expected to be around 1500- 2000 J/kg, with the SREF ensemble mean showing even higher values over the far eastern plains. Meanwhile, 0-6 km bulk shear values are anticipated to be around 30 kts. Therefore, if a storm does develop over the plains, there is potential for it to be strong to marginally severe. The Storm Prediction Center has a marginal risk (category 1 of 5) for severe weather for almost all of the plains. Elsewhere, in the San Luis Valley, gusty winds, warm temperatures, and relative humidity values less than 15% will likely result in areas of critical fire weather conditions in the afternoon and evening. There is also potential for isolated dry lightning strikes west of the Sangre de Cristos, which could cause fires to start. As a result, have issued a Fire Weather Watch for the San Luis Valley. Afternoon highs are expected to be in the upper 80s to mid 90s across the plains and the 80s in the high valleys. Sunday through Tuesday...A fairly strong trough is expected to move onshore over the Pacific Northwest and remain to our west, resulting in more southwest flow aloft over our area. This southwest flow is anticipated to usher in mainly dry conditions with warm temperatures and gusty southwest winds for the early part of the week, bringing near critical to critical fire weather conditions each day to the San Luis Valley and portions of the plains. A weak disturbance within the flow aloft will bring a chance for high based thunderstorms thunderstorms over the mountains. Although chances are slim, a stray shower or storm cannot be ruled out over the central mountains or Palmer Divide Monday and Tuesday. Highs across the plains warm to the mid 90s to around 100, while the high valleys are expected to stay in the 80s. Wednesday and Thursday...The upper-level trough is anticipated to lift north of the area. A weak cold front is anticipated to move through Tuesday night or Wednesday morning, cooling temperatures off a bit over the plains. Winds are also anticipated to be weaker than early week and relative humidity values across the plains are expected to increase due to low-level upslope flow, which means critical fire weather conditions are not expected to occur. Otherwise isolated PM showers and storms are possible over the higher terrain each day. Despite cooling off, temperatures are expected to reach the 90s across the plains. Highs in the mountain valleys are anticipated to continue to be in the 80s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1126 AM MDT Fri Jun 26 2020 VFR conditions are expected over KALS throughout the forecast period. Gusty winds are expected during the afternoon, but will weaken during the overnight. Gusty winds will return by the late morning tomorrow. KCOS and KPUB will have VFR conditions until thunderstorms develop during the period of 1400-1700 this afternoon. Large hail is expected over El Paso County, but it is uncertain if it will hit the KCOS terminal. Gusty and erratic winds are expected and brief IFR conditions will likely occur over both KCOS and KPUB, which is encompassed in the TEMPO group. Storms should be east of the terminals shortly around 1800, with VCTS still expected. Winds will calm during the overnight, becoming stronger around Noon oriented from the southeast. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for COZ224. && SHORT TERM...MW LONG TERM...CARLBERG AVIATION...SKELLY
Hazardous weather outlook, Jun 26, 11:31 AM MDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1131 AM MDT Fri Jun 26 2020 COZ058>089-093>099-271745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1131 AM MDT Fri Jun 26 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms, producing large hail up to 1 1/2 inches in diameter,damaging wind gusts up to 70 mph and an isolated tornado will be possible across southeast Colorado this afternoon and evening. Scattered thunderstorms are expected to develop across the higher terrain early this afternoon, with storms spreading east across the I-25 Corridor between 3 pm and 6 pm and continuing out across the far southeast plains through 10 pm. The best chances of severe weather will be along and east of the I-25 Corridor and along and north of the Highway 50 Corridor. Heavy rainfall will also be possible with storms today, leading to the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms are expected Saturday afternoon over the mountains and mainly adjacent areas. A few of these storms, especially ones that develop over the plains, will have the chance to become strong to severe. Lightning, wind gusts of up to 70 mph and golf ball sized hail will be the primary risks under the strongest storms. Warm temperatures, low relative humidity, gusty winds, and isolated dry lightning are expected over the San Luis Valley Saturday afternoon, which will lead to areas of critical fire weather conditions. The warm temperatures, low relative humidity and gusty winds are expected to continue through Tuesday, creating near critical to critical fire weather conditions each day. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across southeast Colorado this afternoon and evening. SKELLY/SKELLY
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:01 PM MDT | Special Weather Statement | PUB | Prowers | 14 min |
| Jun 25, 7:03 PM MDT | Special Weather Statement | PUB | Baca | 12 min |
| Jun 25, 7:20 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Jun 25, 7:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jun 25, 8:22 PM MDT | Special Weather Statement | PUB | Prowers | 8 min |
| Jun 26, 3:50 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 11 hr |
| Jun 26, 3:02 PM MDT | Special Weather Statement | PUB | Douglas | 43 min |
| Jun 26, 3:12 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jun 26, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jun 26, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 26, 4:34 PM MDT | Flash Flood Warning | PUB | El Paso | 100 min |
| Jun 26, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Jun 26, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 47 min |
| Jun 26, 4:59 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 26, 5:02 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jun 26, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jun 26, 5:34 PM MDT | Special Weather Statement | PUB | 41 min | |
| Jun 26, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
Nearby
Red Flag Warnings in Colorado, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.